# SDR QXEA2023013000009

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 15,357 hours, 9,407 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB WE HEARD POPPING NOISES AROUND THE DIRECT VISION WINDOW. PRESS. PANEL WAS 12 0CLOCK AND DARK. CABIN RATE SHOWED ZERO WHILE DELTA P INCREASED. WE STOPPED OUR CLIMB AT 12000 FT, CABIN RATE STILL DISPLAYED ZERO, DELTA P STABILIZED AT 5.4. DURING DESCENT CABIN ALT DECREASED TO -600, RATE VARIED +/- 50FT. ONCE WE LANDED, CABIN RATE INCREASED NORMALLY. REMOVED FROM SERVICE. INTERROGATED CMC FOUND NO PRESSURIZATION FAULT CODES. PERFORMED CPCS CONTROLLER OPS TEST REF. E175 AMM TASK 21-31-00-710-801-A. OPS TEST GOOD. PERFORMED CABIN PRESSURIZATION LEAKAGE FUNCTIONAL TEST WITH APU REF. E175 AMM TASK 21-30-00-720-802-A. FUNCTIONAL CHECK GOOD. CABIN RATE & DELTA P INDICATIONS WERE NORMAL. NO UNNORMAL POPPING NOISES HEARD WHILE PRESSURIZING TO 4.5 PSI DIFFERENTIAL. A/C OK FOR CONTINUED SERVICE. NO PARTS REPLACED. RETURNED TO SERVICE.
